# SDR SWAA2024041976630

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 63,333 hours, 42,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M01672 BATTERY PACK FAILED CAPACITY CHECK<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)] M01672 BATTERY PACK;[02] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)] M01672 BATTERY PACK
